MathSciNet Relay Station
MathSciNet bibliographic data
MR254907 (40 #8114) 60.30
Kingman, J. F. C. The ergodic theory of subadditive stochastic processes. J. Roy. Statist. Soc. Ser. B 30 1968 499–510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement